What does Levaquin do to your body
This medication is used to treat a variety of bacterial infections. It works by stopping the growth of bacteria. Upset stomach, nausea, diarrhea, headache, dizziness, lightheadedness, or trouble sleeping may occur. ChaCha again soon! [ Source: http://www.chacha.com/question/what-does-levaquin-do-to-your-body ]
More Answers to "What does Levaquin do to your body"
- How long does levaquin stay in your body?
- Levaquin should be cleared from the body within 48 hours.
- How Long Does Levaquin Stay In Body After Using Prescription??
- Sorry to say if you are lucky several weeks to months or worst case several years based on other internet findings
Related Questions Answered on Y!Answers
- How long does it take for Levaquin to get out of your body? I'm nursing and would like to resume ASAP.?
- A: The half-life of Levaquin dispersion is 6-8 hours, so if you stopped taking the medication when you asked this question, it should be safe to start nursing again by the time you read this answer.:)However, discontinue nursing and seek help immediately if the child becomes overly irritated or gets a skin rash.
- Does levaquin work by suppressing bacterial gross so you can fight it or does it immediately kill bacteria?
- Q: I know many antibiotics just slow down the growth of bacteria so your body can fight it but does levaquin kill bacteria immediately. Is it more affective then amoxicillin against group b pneumonia?
- A: Levaquin (levofloxacin) actually does kill the bacteria. It is used to treat bacterial infections of the skin, sinuses, kidneys, bladder, or prostate. Levofloxacin is also used to treat bacterial infections that cause bronchitis or pneumonia, and to treat people who have been exposed to anthrax.Depending on the severity of the disease - if the condition is severe than yes it would perhaps work better than amoxicillin, but it also has a higher side effect profile. So you have to weigh the risks with the benefits. http://www.drugs.com/cdi/levaquin.htmlhttp://www.drugs.com/mtm/levaquin.html
- I have a UTI and now a fever but i don't think the levaquin is working?
- Q: I get UTI's about every 3 months, and i do everything the doctor has told me to prevent them but i still get them, anyway i went to the doctor and they prescribed me 3 days worth of levaquin at 500 mg each, i took the second one last night but i don't think its going away, levaquin worked great when i took it the last time, could i become immune to it because i became immune to bactrim, today i think i have a fever, am i getting this because my body is trying to fight off the infection?
- A: hey i have frequent uti problems too..and i recently went to the urologist and he asked me if i ever have fevers in conjunction with the uti's i said no which indicated that i dont have something worse...you should call your doctor or a urologist and tell them you have a fever...you might have cystitis or something like that.....i think thats what my urologist said....
Prev Question: What antibiotics treat bacterial vaginosis
People also view